# SDR SWAA2021021134561

- Difficulty date: December 4, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A0080
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT 24 INCHES RIGHT OF CENTER LINE BETWEEN 500 AND 500A HAS CORROSION AROUND NUT PLATES_W\L 154 / REMOVED CORROSION AT FWD CARGO FLOOR SUPPORT 24' RIGHT OF CENTER LINE BETWEEN STA 500 AND 500A. FOUND OUT OF LIMIT. REMOVED AND REPLACED FLOOR (SHIELD ANG) REFERENCES SRM 51-40-02-0G-0; 53-00-53-1A-2 FG 103 DETAIL D; 51-40-05-0G-0 AND DOCUMENT NUMBER 143A0080
